arrow
Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 1807 18467 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211.

Preview Full PDF 1666 18201 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226.

Preview Full PDF 1716 18352 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244.

Preview Full PDF 1579 18395 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248.

Preview Full PDF 1642 18373 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 1655 18440 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262.

Preview Full PDF 2053 18657 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 1632 18192 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 1572 18461 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 1702 19164 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard